Mathematical analysis of a sex-structured HIV/AIDS model with a discrete time delay

Mukandavire, Z; Chiyaka, C; Garira, W; Musuka, G; (2009) Mathematical analysis of a sex-structured HIV/AIDS model with a discrete time delay. Nonlinear analysis, theory, methods & applications, 71 (3-4). pp. 1082-1093. ISSN 0362-546X DOI: https://doi.org/10.1016/j.na.2008.11.026

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.na.2008.11.026

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar